# SDR CALA2012021300093

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 45,846 hours, 15,417 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11434
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - REF EA5310-04716 REV C CRACK FOUND FRAME STA 867L NOT INTO THE RADIUS.  SHOULD BE A/C 705 ACCOMPLISHED PERMANENT REPAIR PER EA5310-04716 REV C .
